# SDR AALA202211156280

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 50,007 hours, 24,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY OIL / SMOKEY ODOR IN FLIGHT DECK AND CABIN NEAR ROW 11. CREW REPORTED THE ODOR STARTED DURING TAKEOFF ROLL AND CONTINUED DURING THE ENTIRE FLIGHT. MAINTENANCE DETERMINED THAT THE ENVIRONMENTAL CONTROL SYSTEM WAS CONTAMINATED AND ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM  PER TASK CARD 26L00021004. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
